Volume 53, Number 4
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. i-i.

Preview Full PDF 80 1123 Abstract

Matthew J. Gursky

10.4208/jms.v53n4.20.00

J. Math. Study, 53 (2020), pp. 353-369.

Preview Full PDF 116 1226 Abstract

Weiwei Ao, Hardy Chan, Azahara DelaTorre, Marco A. Fontelos, María del Mar González & Juncheng Wei

10.4208/jms.v53n4.20.01

J. Math. Study, 53 (2020), pp. 370-401.

Preview Full PDF 99 1218 Abstract

Jeffrey S. Case & Yi Wang

10.4208/jms.v53n4.20.02

J. Math. Study, 53 (2020), pp. 402-435.

Preview Full PDF 84 1208 Abstract

Wenxiong Chen & Ruobing Zhang

10.4208/jms.v53n4.20.03

J. Math. Study, 53 (2020), pp. 436-470.

Preview Full PDF 72 1136 Abstract

Jih-Hsin Cheng

10.4208/jms.v53n4.20.04

J. Math. Study, 53 (2020), pp. 471-492.

Preview Full PDF 57 1093 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard